Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain and Depakote go hand in hand

Posted by Joann on December 7, 1998, at 11:55:23

In reply to Weight Gain and Depakote go hand in hand, posted by Taylor Hunter on November 16, 1998, at 14:05:54

I have experienced a significant weight gain on depakote, also. I am starting to wean myself off of it. I take 500 mg a day and I am cutting it in half to 25o mg a day. I am experiencing extreme headacheds and little tremors. Has anyone else withdrawn from Depakote and what where your symtoms?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joann thread:1271